MathSciNet Relay Station
MathSciNet bibliographic data
MR519213 81F99 (30C10)
Geronimo, J. S.; Case, K. M. Scattering theory and polynomials orthogonal on the unit circle. J. Math. Phys. 20 (1979), no. 2, 299–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement